# SDR SWAA2022081231543

- Difficulty date: July 20, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 52,920 hours, 31,399 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib Doubler
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LEADING EDGE ACCESS PANEL 341B RIB #4 CRACKED / [01] PERFORMED HFEC INSP ON R/H HORIZ STAB L/E ACCESS PANEL RIB#4 IAW B737 NDT P6 51-00-00 PROC.23; CRACK NOTED (LENGTH 0.450?) TOOL USED : NORTEC 600 B/C 172389 CALDUE: 03/23;[02] REMOVED CRACKED RIB #4 AT R/H HORIZONTAL STAB L/E PANEL #341B REF B737-700 SRM 51-40-02-0G-0;[03] INSTALLED RIB #4 AT AFT CARGO COMP R/H HORIZ. STAB L/E REF SRM 51-40-02-0G-0.;[04] CORRECTION: INSTALLED RIB #4 AT R/H HORIZ. STAB L/E REF SRM 51-40-02-0G-0.;[05] LATE ENTRY: OK TO INSTALL SERVICEABLE RIGHT HORIZONTAL STABILIZER LEADING EDGE ACCESS PANEL 341B #4 RIB.;[06] INSTALLATION WILL BE ACCOMPLISHED ON TASK CARD TTG8Q0025LG3;[07] CORRECTION OF STEP #5: LATE ENTRY: OK TO INSTALL LEADING EDGE #4 RIB.;[08] INSTALLATION OF L/E PANEL 341B WILL BE ACCOMPLISHED ON TASK CARD TTG8Q0025LG3
